Alert archive / Texas / Severe Thunderstorm Warnings in 2012
Severe Thunderstorm Warning 13, NWS San Angelo, TX
NWS San Angelo, TX issued this severe thunderstorm warning at Apr 2, 2012, 10:45 PM CDT for Throckmorton County, Texas. It was in force for 30 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Apr 2, 2012, 10:45 PM CDT (03:45 UTC)
- Expired
- Apr 2, 2012, 11:15 PM CDT
- In force
- 30 min
- Issued by
- NWS San Angelo, TX
- Area
- Storm-based polygon
County Throckmorton County, TX
The radar
The Dyess AFB radar (KDYX), 93 km from the middle of the area, began a volume at 03:45 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Apr 2, 3:37 PM CDT | Severe Thunderstorm Watch | SPC | 7 hr |
The nearest sounding before it
Fort Worth, TX (KFWD), launched 00:00Z, 3.8 hours before the alert went out and 169 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1127 J/kg
- Mixed-layer CIN
- -36 J/kg
- Mixed-layer LCL
- 1750 m above ground
- 0-6 km bulk shear
- 33 kt
- 0-1 km storm-relative helicity
- -30 m²/s²
- 0-3 km storm-relative helicity
- 49 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.1
The text
As transmitted, in the capitals the NWS used until 2016.
243
WUUS54 KSJT 030345
SVRSJT
TXC447-030415-
/O.NEW.KSJT.SV.W.0013.120403T0345Z-120403T0415Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE SAN ANGELO TX
1045 PM CDT MON APR 2 2012
THE NATIONAL WEATHER SERVICE IN SAN ANGELO HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
NORTHEASTERN THROCKMORTON COUNTY IN NORTH CENTRAL TEXAS...
* UNTIL 1115 PM CDT
* AT 1043 PM CDT...A SEVERE THUNDERSTORM WAS OVER NORTHEASTERN
THROCKMORTON COUNTY...OR 15 MILES NORTHEAST OF THROCKMORTON...
MOVING EAST AT 15 MPH.
STORM HAZARDS INCLUDE...
QUARTER SIZE HAIL.
DAMAGING WINDS IN EXCESS OF 60 MPH.
WITH POSSIBLE STORM IMPACTS...
A FEW VEHICLE DENTS...
MINOR ROOF AND PLASTIC SIGN DAMAGE...
SOME TREE LIMB DAMAGE...
UNSECURED LIGHT OBJECTS BLOWN AROUND...
* THE SEVERE THUNDERSTORM WILL REMAIN OVER MAINLY RURAL AREAS OF...
FAR NORTHEASTERN THROCKMORTON COUNTY.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
DOPPLER RADAR HAS INDICATED SOME ROTATION WITHIN THIS STORM. WHILE
NOT IMMEDIATELY LIKELY...A TORNADO MAY STILL DEVELOP. IF A TORNADO
IS SPOTTED...ACT QUICKLY AND MOVE TO A PLACE OF SAFETY IN A STURDY
STRUCTURE...SUCH AS A BASEMENT OR SMALL INTERIOR ROOM.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1100 PM CDT
MONDAY EVENING FOR NORTH CENTRAL TEXAS.
&&
LAT...LON 3339 9895 3327 9895 3326 9895 3329 9911
3340 9911 3340 9896
TIME...MOT...LOC 0344Z 272DEG 12KT 3335 9901
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS San Angelo, TX wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 2, 9:00 PM CDT, 1 hour 45 minutes earlier.
Area forecast discussion, Apr 2, 9:00 PM CDT, 1 hour 45 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE SAN ANGELO TX 900 PM CDT MON APR 2 2012 .UPDATE... THE DRYLINE HAS BEEN NEARLY STATIONARY ALL EVENING...BUT PACIFIC FRONT HAS NOW CAUGHT UP WITH THE DRYLINE AND IT IS ON THE EASTWARD MOVE OVER THE LAST FEW MINUTES. STRONG TO SEVERE LINE OF STORMS HAS QUICKLY DEVELOPED ALONG THE RED RIVER COUNTIES OF TEXAS AND NORTHWARD. EXPECT STORM DEVELOPMENT FURTHER SOUTHWARD TONIGHT ALONG THE BOUNDARY AS IT MOVES EASTWARD INTO BETTER INSTABILITY AND MOISTURE. DO NOT PLAN ON MAKING MAJOR ADJUSTMENTS TO THE FORECAST AT THIS TIME AND WILL CONTINUE WITH THE CURRENT SEVERE THUNDERSTORM WATCH THROUGH 11 PM. && .PREV DISCUSSION... /ISSUED 655 PM CDT MON APR 2 2012/ UPDATE... BASED ON LATEST RADAR TRENDS...HAVE EXTENDED THE CURRENT SEVERE THUNDERSTORM WATCH SOUTHWARD TO INCLUDE TAYLOR AND CALLAHAN COUNTIES IN THE BIG COUNTRY AND RUNNELS...COLEMAN AND BROWN COUNTIES. EXPECT STRONG INSTABILITY TO CONTINUE FOR AT LEAST THE NEXT SEVERAL HOURS WITH FURTHER STRENGTHENING OF STORMS IN THAT AREA. PREV DISCUSSION... /ISSUED 631 PM CDT MON APR 2 2012/ DISCUSSION... SEE 0Z AVIATION DISCUSSION BELOW. AVIATION... MAIN CONCERN FOR THIS AVIATION PACKAGE IS A LINE OF THUNDERSTORMS DEVELOPING TO THE WEST OF ABILENE. STRONGEST STORMS ARE REMAINING 30 TO 50 MILES SOUTH OF THE ABILENE AIRPORT...WITH ONLY LIGHT SHOWERS IN THE VICINITY OF THE ABILENE AREA. FOR NOW HAVE DECIDED TO GO WITH VCTS BASED ON CURRENT RADAR TRENDS...BUT WILL WATCH FOR DEVELOPMENT CLOSER TO THE ABILENE AIRPORT. OTHER AIRPORTS ACROSS WEST CENTRAL TEXAS WILL STILL HAVE A CHANCE OF STORMS...BUT IT WILL NOT BE LIKELY UNTIL AFTER 06Z. WILL CONTINUE TO MONITOR TRENDS AND ADJUST AS NEEDED. OTHERWISE...EXPECT WINDS OUT OF THE SOUTHEAST IN THE 15 KT RANGE THROUGH 4 Z...WITH POSSIBLY HIGHER GUSTS NEAR ABI DUE TO STORMS. EXPECT WINDS MORE SOUTHERLY OVERNIGHT AT 10 KTS OR LESS. WIND SHIFT WITH A PACIFIC FRONT EXPECTED IN THE 10 TO 15Z TIME FRAME WITH WEST WINDS AROUND 15 TO 20 KT. VFR FOR THE NEXT 24 HOURS...EXCEPT RIGHT NEAR THUNDERSTORMS. PREV DISCUSSION... /ISSUED 340 PM CDT MON APR 2 2012/ SHORT TERM... THE CLOSED UPPER LOW OVER NM CONTINUES TO MOVE SLOWLY TO THE EAST THIS AFTERNOON WITH INCREASING SOUTHWESTERLY MID LEVEL OVER WEST CENTRAL TX. A COLD FRONT MOVED INTO THE TX PANHANDLE THIS MORNING BUT HAS SLAMMED ON THE BREAKS DUE TO THE INFLUENCES OF DIURNAL MIXING. THE DRYLINE EXTENDS SOUTH INTO WEST CENTRAL TX FROM NEAR VERNON...TO SWEETWATER...TO OZONA. A CU FIELD IS RAPIDLY DEVELOPING ALONG/EAST OF THE DRYLINE BUT A LOOK OUT THE WINDOW REVEALS THAT THEY AREA RATHER FLAT OVER THE CONCHO VALLEY /BUT LOOK MORE PROMINENT CLOSER TO SWEETWATER/. SBCAPE VALUES PER THE LATEST RUC MESOANALYSIS ARE IN THE 2000-3000 J/KG RANGE. EFFECTIVE SHEAR VALUES ARE RUNNING IN THE 25-35 KT RANGE BUT ARE EXPECTED TO INCREASE WITH TIME THROUGHOUT THE EVENING HOURS. THE PRIMARY THREATS WILL BE LARGE HAIL AND DAMAGING WINDS. RELATIVELY HIGH LCL/S WILL KEEP THE TORNADO THREAT LOW. DAYTIME POPS WERE SPREAD WEST TO ACCOUNT FOR THE SLOWER DRYLINE PROGRESSION AND INCREASED OVERNIGHT...ESPECIALLY OVER THE SOUTHEAST WHERE INTERACTION WITH THE LOW LEVEL JET AND INCREASED SYNOPTIC SCALE DYNAMICS WILL SUPPORT MORE WIDESPREAD CONVECTION. THE PACIFIC COLD FRONT WILL OVERTAKE THE DRYLINE LATE TONIGHT AND TUESDAY...BRINGING IN DRY AIR FROM THE WEST. SHOWERS AND THUNDERSTORMS ARE EXPECTED TO BE ONGOING AT 12Z AND MAY LAST INTO THE EARLY AFTERNOON HOURS BEFORE THE PACIFIC BOUNDARY PUSHES EVERYTHING EAST TOWARD THE I-35 CORRIDOR. COOLER AIR BEHIND THE FRONT WILL SUPPORT MAX TEMPS IN THE UPPER 70S TO LOWER 80S. JOHNSON LONG TERM... CLOSED UPPER LOW WILL BE LOCATED OVER THE NORTHERN PANHANDLE BY LATE TOMORROW WITH ALL ASSOCIATED PRECIPITATION EAST OF THE FORECAST AREA. AS THE DRYLINE MOVES EAST OF THE AREA...DRIER AIR WILL FILTER INTO THE CWA TUESDAY NIGHT...WITH CLEARING SKIES AND TEMPERATURES FALLING INTO THE UPPER 40S AND LOW 50S BY DAYBREAK WEDNESDAY. NORTHWEST FLOW WILL PREVAIL ON WEDNESDAY BEHIND THE DEPARTING UPPER LOW...BRINGING COOLER WEATHER TO THE AREA WITH AFTERNOON HIGHS IN THE UPPER 70S AND LOW 80S. AS THE UPPER LEVEL STORM SYSTEM CONTINUES TO MOVE EAST...SHORT WAVE RIDGING WILL DEVELOP IN ITS WAKE AND MOVE OVER THE FORECAST AREA LATE THURSDAY WITH AFTERNOON HIGHS ON THURSDAY WARMING INTO THE MID TO UPPER 80S. AS THE UPPER RIDGE CONTINUES TO MOVE EAST...SOUTHWEST FLOW ALOFT WILL DEVELOP OVER THE AREA FRIDAY. GIVEN A TIGHT DRYLINE POSITIONED WEST OF THE AREA FRIDAY AFTERNOON AND ASSUMING PERIODIC EMBEDDED DISTURBANCES IN THE SOUTHWEST FLOW ALOFT...MAY SEE A FEW STORMS DEVELOPING OVER THE DRYLINE WEST OF THE CWA. THESE STORMS MAY EVENTUALLY MOVE EAST OVER OUR WESTERN TIER OF COUNTIES LATE FRIDAY AFTERNOON THROUGH THE EVENING HOURS...WILL THEREFORE MAINTAIN INHERITED SLIGHT POPS FOR THIS AREA. BROAD UPPER RIDGE WILL DOMINATE THE SOUTHERN PLAINS THROUGH THE END OF THE EXTENDED AS THE DRYLINE MOVES WEST OF THE TEXAS BORDER...WITH GOOD MOISTENING OF THE LOWER LAYERS OF THE ATMOSPHERE THROUGH THE END OF THE EXTENDED. CHANCES OF ADDITIONAL RAINFALL SHOULD IMPROVE THIS WEEKEND AND INTO EARLY NEXT WEEK BUT DUE TO EXISTING UNCERTAINTY OF THE CURRENT MODEL RUNS AS TO THE AVAILABILITY AND POSITIONING OF NEEDED SURFACE BOUNDARIES... WILL NOT INCLUDE MENTION OF RAINFALL BEYOND FRIDAY AT THIS TIME. 15 FIRE WEATHER... ELEVATED FIRE WEATHER CONDITIONS WILL PREVAIL THIS AFTERNOON WEST OF THE DRYLINE...GENERALLY WEST OF A SWEETWATER...TO SAN ANGELO...TO OZONA LINE. HERE WE WILL SEE SOUTHWEST 20 FOOT WINDS OF NEAR 15 MPH...WITH OCCASIONAL GUSTS OF 20 TO 25 MPH. RELATIVE HUMIDITIES WILL FALL TO 8 TO 15 PERCENT IN THIS AREA WITH TEMPERATURES IN THE MID 80S TO LOWER 90S. DEWPOINTS WILL NOT RECOVER THIS EVENING ACROSS THE ELEVATED AREA DUE TO A PACIFIC COLD FRONT MOVING THROUGH THE AREA. WINDS WILL SHIFT TO THE WEST AT 5 TO 10 TONIGHT...INCREASING TO 10 TO 15 MPH BY MID MORNING TUESDAY. COOLER TEMPERATURES ARE EXPECTED ON TUESDAY BUT LOW RELATIVE HUMIDITIES ARE EXPECTED...NONETHELESS...RANGING FROM 10 TO 15 PERCENT WEST OF A HASKELL TO SONORA LINE. THIS WILL RESULT IN POTENTIALLY ELEVATED FIRE WEATHER CONDITIONS TUESDAY AFTERNOON. SIMILAR CONDITIONS ARE EXPECTED ON WEDNESDAY...WITH LIGHTER WINDS EXPECTED BY TUESDAY. JOHNSON && .PRELIMINARY POINT TEMPS/POPS... ABILENE 53 79 50 80 54 / 30 20 10 0 0 SAN ANGELO 48 80 48 82 54 / 20 10 10 0 0 JUNCTION 59 81 50 83 54 / 70 30 10 0 0 && .SJT WATCHES/WARNINGS/ADVISORIES... NONE. && 08/
Hazardous weather outlook, Apr 2, 2:58 PM CDT, 7 hours 47 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE SAN ANGELO TX 258 PM CDT MON APR 2 2012 TXZ049-054-064>066-071>073-076>078-098-099-113-114-127-128-139- 140-154-155-168>170-031200- FISHER-NOLAN-STERLING-COKE-RUNNELS-IRION-TOM GREEN-CONCHO- CROCKETT-SCHLEICHER-SUTTON-HASKELL-THROCKMORTON-JONES-SHACKELFORD- TAYLOR-CALLAHAN-COLEMAN-BROWN-MCCULLOCH-SAN SABA-MENARD-KIMBLE- MASON- 258 PM CDT MON APR 2 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF WEST CENTRAL TEXAS. .DAY ONE...THIS AFTERNOON AND TONIGHT STRONG TO SEVERE THUNDERSTORMS WILL BE POSSIBLE LATE THIS AFTERNOON AND TONIGHT ACROSS MUCH OF WEST CENTRAL TEXAS. THE PRIMARY SEVERE WEATHER THREATS WILL BE LARGE HAIL AND DAMAGING WINDS. THE TORNADO THREAT WILL REMAIN RELATIVELY LOW GIVEN THE HIGHER CLOUD BASES...BUT CANNOT BE RULED OUT AT THIS TIME. IN ADDITION...THESE STORMS MAY PRODUCE LOCALLY HEAVY RAINFALL AND DANGEROUS CLOUD TO GROUND LIGHTNING. THE COMBINATION OF DRY AIR...UNSEASONABLY WARM TEMPERATURES AND GUSTY SOUTHWEST WINDS WILL RESULT IN ELEVATED FIRE WEATHER CONDITIONS WEST OF THE DRYLINE THIS AFTERNOON. THIS IS MAINLY FOR AREAS WEST OF A HASKELL...TO SAN ANGELO...TO OZONA LINE. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY THUNDERSTORMS ARE EXPECTED TUESDAY...MAINLY EAST OF A HASKELL...TO BALLINGER...TO FORT MCKAVITT LINE. A FEW STORMS MAY BRIEFLY APPROACH SEVERE LEVELS WITH THE PRIMARY THREATS BEING LARGE HAIL AND DANGEROUS CLOUD TO GROUND LIGHTNING. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE REQUESTED THIS EVENING EAST OF A HASKELL...TO SAN ANGELO...TO SONORA LINE. JOHNSON
In the hours before
Special weather statement, Apr 2, 6:35 PM CDT, 4 hours 10 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SAN ANGELO TX
635 PM CDT MON APR 2 2012
TXZ066-139-030000-
RUNNELS TX-COLEMAN TX-
635 PM CDT MON APR 2 2012
...SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 700 PM CDT FOR
NORTHEASTERN RUNNELS COUNTY...
NORTHWESTERN COLEMAN COUNTY...
AT 634 PM CDT...A STRONG THUNDERSTORM WAS INDICATED BY NATIONAL
WEATHER SERVICE DOPPLER RADAR 5 MILES EAST OF WINTERS...MOVING
NORTHEAST AT 25 MPH.
* THE STRONG THUNDERSTORM WILL BE NEAR...
CREWS BY 645 PM CDT
GOLDSBORO AND NOVICE BY 700 PM CDT
DIME SIZE HAIL AND WIND GUSTS TO 50 MPH ARE LIKELY WITH THIS STORM.
HEAVY RAINFALL WILL CAUSE PONDING OF WATER ON AREA ROADWAYS...
ESPECIALLY THOSE IN POOR DRAINAGE AREAS. RESIDENTS ARE ENCOURAGED TO
MONITOR THE SITUATION CLOSELY AND BE PREPARED TO TAKE THE PROPER
ACTIONS SHOULD A WARNING BE ISSUED.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1100 PM CDT
MONDAY EVENING FOR NORTH CENTRAL TEXAS.
LAT...LON 3208 9976 3208 9960 3189 9953 3187 9993
3196 9998
TIME...MOT...LOC 2335Z 247DEG 21KT 3195 9987Special weather statement, Apr 2, 7:38 PM CDT, 3 hours 7 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SAN ANGELO TX
738 PM CDT MON APR 2 2012
TXZ098-030100-
HASKELL TX-
738 PM CDT MON APR 2 2012
...SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 800 PM CDT FOR
HASKELL COUNTY...
AT 735 PM CDT...A COUPLE OF STRONG THUNDERSTORMS WERE INDICATED BY
NATIONAL WEATHER SERVICE DOPPLER RADAR IN SOUTHERN HASKELL
COUNTY...ABOUT 8 MILES SOUTH OF HASKELL...AND MOVING NORTHEAST AT 20
MPH.
* THE STRONG THUNDERSTORMS WILL BE NEAR...
LAKE STAMFORD MARINA BY 745 PM CDT
HASKELL BY 750 PM CDT
IRBY BY 800 PM CDT
PEA SIZE HAIL AND WIND GUSTS TO 50 MPH ARE LIKELY WITH THESE STORM.
HEAVY RAINFALL WILL CAUSE PONDING OF WATER ON AREA ROADWAYS...
ESPECIALLY THOSE IN POOR DRAINAGE AREAS. RESIDENTS ARE ENCOURAGED TO
MONITOR THE SITUATION CLOSELY AND BE PREPARED TO TAKE THE PROPER
ACTIONS SHOULD A WARNING BE ISSUED.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1100 PM CDT
MONDAY EVENING FOR WESTERN TEXAS.
LAT...LON 3329 9963 3327 9948 3310 9948 3296 9951
3299 9974 3304 9986
TIME...MOT...LOC 0037Z 224DEG 16KT 3305 9970Special weather statement, Apr 2, 8:10 PM CDT, 2 hours 35 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SAN ANGELO TX
810 PM CDT MON APR 2 2012
TXZ098-099-030200-
HASKELL TX-THROCKMORTON TX-
810 PM CDT MON APR 2 2012
...SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 900 PM CDT FOR
HASKELL AND THROCKMORTON COUNTIES...
AT 805 PM CDT...A STRONG THUNDERSTORM WAS INDICATED BY NATIONAL
WEATHER SERVICE DOPPLER RADAR NEAR THE BORDER OF HASKELL AND
THROCKMORTON COUNTIES...OR ABOUT 15 MILES EAST OF HASKELL. THE
STORM WAS MOVING NORTHEAST AT 25 MPH.
* THE STRONG THUNDERSTORM WILL BE NEAR...
THE INTERSECTION OF US-380 AND HIGHWAY 222 BY 825 PM CDT
THROCKMORTON BY 840 PM CDT
DIME SIZE HAIL AND WIND GUSTS TO 50 MPH ARE LIKELY WITH THIS STORM.
ANOTHER STORM DEVELOPING JUST TO THE WEST OF THIS STORM COULD ALSO
INTENSIFY AND PRODUCE SMALL HAIL AND GUSTY WINDS. HEAVY RAINFALL
WILL CAUSE PONDING OF WATER ON AREA ROADWAYS AND POSSIBLE MINOR
FLOODING. RESIDENTS ARE ENCOURAGED TO MONITOR THE SITUATION CLOSELY
AND BE PREPARED TO TAKE THE PROPER ACTIONS SHOULD A WARNING BE
ISSUED.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1100 PM CDT
MONDAY EVENING FOR WESTERN TEXAS.
LAT...LON 3321 9901 3303 9952 3317 9962 3332 9942
3341 9920 3340 9915
TIME...MOT...LOC 0107Z 235DEG 22KT 3314 9946Special weather statement, Apr 2, 9:09 PM CDT, 1 hour 36 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SAN ANGELO TX
909 PM CDT MON APR 2 2012
TXZ098-099-030245-
HASKELL TX-THROCKMORTON TX-
909 PM CDT MON APR 2 2012
...SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 945 PM CDT FOR
EASTERN HASKELL AND WESTERN THROCKMORTON COUNTIES...
AT 906 PM CDT...A STRONG THUNDERSTORM WAS INDICATED BY NATIONAL
WEATHER SERVICE DOPPLER RADAR OVER IRBY...OR ABOUT 12 MILES EAST OF
HASKELL...MOVING NORTHEAST AT 15 MPH.
THE STRONG THUNDERSTORM WILL REMAIN OVER MAINLY RURAL AREAS OF...
EASTERN HASKELL AND WESTERN THROCKMORTON COUNTIES.
PEA SIZE HAIL AND WIND GUSTS TO 50 MPH ARE LIKELY WITH THIS STORM.
HEAVY RAINFALL WILL CAUSE PONDING OF WATER ON AREA ROADWAYS...
ESPECIALLY THOSE IN POOR DRAINAGE AREAS. RESIDENTS ARE ENCOURAGED TO
MONITOR THE SITUATION CLOSELY AND BE PREPARED TO TAKE THE PROPER
ACTIONS SHOULD A WARNING BE ISSUED.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1100 PM CDT
MONDAY EVENING FOR WESTERN TEXAS.
LAT...LON 3340 9946 3337 9933 3321 9925 3311 9952
3320 9963
TIME...MOT...LOC 0208Z 224DEG 11KT 3321 9952Special weather statement, Apr 2, 9:45 PM CDT, 1 hour before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SAN ANGELO TX
945 PM CDT MON APR 2 2012
TXZ099-030330-
THROCKMORTON TX-
945 PM CDT MON APR 2 2012
...SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 1030 PM CDT FOR
NORTHERN THROCKMORTON COUNTY...
AT 943 PM CDT...A STRONG THUNDERSTORM WAS INDICATED BY NATIONAL
WEATHER SERVICE DOPPLER RADAR OVER NORTH CENTRAL THROCKMORTON
COUNTY...ABOUT 10 MILES NORTHWEST OF THROCKMORTON...AND MOVING
NORTHEAST AT 20 MPH.
THE STRONG THUNDERSTORM WILL REMAIN OVER MAINLY RURAL AREAS OF...
NORTHERN THROCKMORTON COUNTY.
DIME SIZE HAIL AND WIND GUSTS TO 50 MPH ARE LIKELY WITH THIS STORM.
HEAVY RAINFALL WILL CAUSE PONDING OF WATER ON AREA ROADWAYS...
ESPECIALLY THOSE IN POOR DRAINAGE AREAS. RESIDENTS ARE ENCOURAGED TO
MONITOR THE SITUATION CLOSELY AND BE PREPARED TO TAKE THE PROPER
ACTIONS SHOULD A WARNING BE ISSUED.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1100 PM CDT
MONDAY EVENING FOR WESTERN TEXAS.
LAT...LON 3339 9895 3334 9895 3320 9927 3331 9941
3341 9932 3340 9896
TIME...MOT...LOC 0245Z 227DEG 16KT 3330 9928The office that day
Everything else NWS San Angelo, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 2, 7:38 PM CDT | Special Weather Statement | SJT | Haskell | 22 min |
| Apr 2, 8:10 PM CDT | Special Weather Statement | SJT | Throckmorton | 50 min |
| Apr 2, 8:23 PM CDT | Severe Thunderstorm Warning | SJT | Haskell, Throckmorton | 37 min |
| Apr 2, 9:09 PM CDT | Special Weather Statement | SJT | Throckmorton | 36 min |
| Apr 2, 9:45 PM CDT | Special Weather Statement | SJT | Throckmorton | 45 min |
| Apr 2, 9:56 PM CDT | Severe Thunderstorm Warning | SJT | Throckmorton | 49 min |
| Apr 3, 4:23 AM CDT | Special Weather Statement | SJT | Coke | 37 min |
| Apr 3, 4:46 AM CDT | Severe Thunderstorm Warning | SJT | Coke, Runnels, Tom Green | 44 min |
| Apr 3, 5:31 AM CDT | Special Weather Statement | SJT | Coleman | 59 min |
| Apr 3, 7:55 AM CDT | Special Weather Statement | SJT | Callahan | 65 min |
| Apr 3, 8:13 AM CDT | Severe Thunderstorm Warning | SJT | Callahan | 11 min |
| Apr 3, 8:23 AM CDT | Special Weather Statement | SJT | Brown | 37 min |
| Apr 3, 9:07 AM CDT | Special Weather Statement | SJT | Brown | 38 min |
Nearby
Severe Thunderstorm Warnings in Texas, 2012Every severe thunderstorm warning in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.